# SDR DALA2022092806347

- Difficulty date: September 24, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 49,222 hours, 34,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INTERIOR WALK-THROUGH, FOUND FORWARD OVERWING EXIT EMERGENCY LIGHTS TO BE INOPERATIVE. MAINTENANCE REPLACED ONE BATTERY PACK ABOVER ROW 19, FOR THE OVERWING EMERGENCY EXIT LIGHTS PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. ALL EMERGENCY LIGHTS NOW OPERATE CORRECTLY. AIRCRAFT OKAY FOR SERVICE. (LP #8964900)
